# SDR SWAA2016011447993

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 44,593 hours, 20,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: FA33077
- Part serial: NG4229
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FELL OUT OF CASE, DID NOT DEPLOY.  R & R SLIDE IAW MT.
